# SDR CALA2013090591002

- Difficulty date: September 2, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 47,608 hours, 18,182 cycles
- Engine: Iae V2527A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Repair
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE ATTRITION LINER PREVIOUS REPAIR IAW MT72-017 HAS 1" X 1" MISSING AT 6:00 POSITION REPAIRED MISSING AREA IAW MT 72-017.
